This is my third "night" in. I attempted to take it during the day and I fell asleep. Now, i decided to start it again but first dose at night. Im not nauseous and if im sleepy i dont realize it because its my normal bedtime. It seems to be working wonders for my usual cravings. However I noticed i had a large super puffy pimple like formation on my forehead. The next day had three smaller ones along my temple. They are not pimples... dont itch or hurt. I did squeeze one and just clear type liquid came out. Anyone else have this issue? Other then that i am fine taking dose at night vs day. (thank goodness)
Yes; that is a great Idea and like you said it could be from something else to. Just keep on eye on it and if they or it keeps up at least put a call into the doctor and ask many side effect on newer medication the side effects don't show up all in the studies but when they are released to the public and many more people are using it then other side effects are reported and a doctor that prescribes it should have heard it from another patient. Glad it is working for you. Chuck1957
I am only into one week on Contrave and yes my face especially by my checks and chin are breaking out... like you said in these weird hive like red pimples! So I went on another blog board I am a member on and asked anyone if they had any kind of weird reaction like this! And low and behold there were many people that broke out in these weird syst like pimples! Was told it is an allergic reaction to the one of the medicines that make up Contrave!!! And if you stay on it ... it only gets worse as your dose increases!!! Ahhh I am 55 and never had acne before and don’t want to! So ... guess I’m stopping this medicine!!!
Let me know how it goes for you!!!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2015 • 4 answers
Posted 31 Jan 2016 • 0 answers
Posted 23 Jul 2016 • 0 answers
Posted 30 Jan 2017 • 3 answers
Posted 4 Feb 2018 • 0 answers